Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 531978, 6 pages
http://dx.doi.org/10.1155/2014/531978
Research Article

Existence and Uniqueness of Positive Solution for Discrete Multipoint Boundary Value Problems

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 15 May 2014; Revised 9 August 2014; Accepted 10 August 2014; Published 29 October 2014

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2014 Huili Ma and Huifang Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. M. Atici and A. Cabada, “Existence and uniqueness results for discrete second-order periodic boundary value problems,” Computers and Mathematics with Applications, vol. 45, no. 6–9, pp. 1417–1427, 2003. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Ma and H. Ma, “Unbounded perturbations of nonlinear discrete periodic problem at resonance,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 7, pp. 2602–2613, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. I. Rachůnková and C. C. Tisdell, “Existence of non-spurious solutions to discrete Dirichlet problems with lower and upper solutions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 67, no. 4, pp. 1236–1245, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Sun and W. Li, “Existence of positive solutions of boundary value problem for a discrete difference system,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 857–870, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. Ma and Y. N. Raffoul, “Positive solutions of three-point nonlinear discrete second order boundary value problem,” Journal of Difference Equations and Applications, vol. 10, no. 2, pp. 129–138, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. W. Cheung, J. Ren, and P. J. Y. Wong, “Multiple positive solutions for discrete nonlocal boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 900–915, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. G. Zhang and R. Medina, “Three-point boundary value problems for difference equations,” Computers & Mathematics with Applications, vol. 48, no. 12, pp. 1791–1799, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988.
  9. C. Zhai and D. R. Anderson, “A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 388–400, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus